SOME IDEALS IN BCI-ALGEBRAS

Search this Article

Author(s)

    • ROH E. H.
    • DEPARTMENT OF MATHEMATICS EDUCATION, GYEONGSANG NATIONAL UNIVERSITY
    • JUN Y. B.
    • DEPARTMENT OF MATHEMATICS EDUCATION, GYEONGSANG NATIONAL UNIVERSITY
    • WEI S. M.
    • INSTITUTE OF MATHEMATICS, HUAIBEI COAL MINING TEACHER'S COLLEGE

Journal

  • Math. Japonica

    Math. Japonica 43(1), 47-50, 1996-01-01

References:  7

Cited by:  2

Codes

  • NII Article ID (NAID)
    10008783084
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top